# SDR CA050124012

- Difficulty date: January 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 2,876 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 304865101
- Condition: Bent
- Location: Compressor
- Component: Compressor, Pwc
- Component part number: 312162701
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED AN UNUSUAL NOISE SUSPECTING A FWD CARGO DOOR SEAL PROBLEM.  ALL A/C AND ENGINE PARAMETER SEEM NORMAL.  NOISE THEN DISAPPEARED TO CAME BACK DURING DESCENT, WITH STILL NO AIRCRAFT OR ENGINE PARAMETER VARIATION. PILOT LANDED A/C NORMALLY. AFTER INVESTIGATION RT ENGINE FOUND WITH ONE FIRST STAGE COMPRESSOR ROTOR BLADE BENT. SOFT FOD INSPECTION C/OUT IAW AMM.  DAMAGE SUSPECTED CAUSED BY ICE DUE ICE FOUND IN NACELLE LOWER COWL.  DAMAGE FOUND WITHIN AMM, UNUSUAL COMPRESSOR NOISE NOT PERMITTED.  IAW MFG SL AND SPECIAL FLIGHT PERMIT AUTHORIZATION  AC WAS FERRIED BACK TO MAINT BASE FOR RT ENGINE CHANGE.
